# SDR UPS08M53935

- Difficulty date: November 16, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 60289117
- Part serial: 0165
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A L-1 DOOR ESCAPE SLIDE INOP.  REMOVED AND REPLACED ESCAPE SLIDE ASSY PER MM 25-61-15-4.  THIS CLEARS M388750.
